# SDR UIEA2020010600014

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,271 hours, 10,859 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT FAN VIBRATION 4.5 DURING CLIMB TO LEVEL OFF. FAN VIB 1.2 DURING CRUISE.( PERFORMED FIM 71-05 1852 UP TO SHORT 2 BLOCK 5. PERFORMED ENGINE RUN IAW B767 AMM 71-00-00. NO FAULTS NOTED. VIBRATION WITHIN LIMITS PER AMM 71-00-00.  )
